Follow
Raanan Schul
Raanan Schul
Stony Brook, Mathematics
Verified email at stonybrook.edu - Homepage
Title
Cited by
Cited by
Year
Manifold parametrizations by eigenfunctions of the Laplacian and heat kernels
PW Jones, M Maggioni, R Schul
Proceedings of the National Academy of Sciences 105 (6), 1803-1808, 2008
2002008
Subsets of rectifiable curves in Hilbert space-the analyst’s TSP
R Schul
Journal d'Analyse Mathématique 103 (1), 331-375, 2007
992007
Universal local parametrizations via heat kernels and eigenfunctions of the laplacian
PW Jones, M Maggioni, R Schul
Ann. Acad. Sci. Fenn. Math 35 (1), 131-174., 2010
572010
An analyst’s traveling salesman theorem for sets of dimension larger than one
J Azzam, R Schul
Mathematische Annalen 370 (3-4), 1389-1476, 2018
512018
Hard Sard: quantitative implicit function and extension theorems for Lipschitz maps
J Azzam, R Schul
Geometric and Functional Analysis 22 (5), 1062-1123, 2012
482012
A doubling measure on Rd can charge a rectifiable curve
JB Garnett, R Killip, R Schul
Proceedings of the American Mathematical Society 138 (5), 1673-1679, 2010
462010
Multiscale analysis of 1-rectifiable measures II: characterizations
M Badger, R Schul
Analysis and Geometry in Metric Spaces 5 (1), 1-39, 2017
422017
The traveling salesman problem in the Heisenberg group: upper bounding curvature
S Li, R Schul
Transactions of the American Mathematical Society 368 (7), 4585-4620, 2016
422016
Multiscale analysis of 1-rectifiable measures: necessary conditions
M Badger, R Schul
Mathematische Annalen 361 (3-4), 1055-1072, 2015
422015
An upper bound for the length of a Traveling Salesman path in the Heisenberg group
S Li, R Schul
Revista Matemática Iberoamericana; arXiv:1403.3951, 2014
382014
Ahlfors-regular curves in metric spaces
R Schul
Annales Academiae scientarum Fennicae. Mathematica 32 (2), 437-460, 2007
382007
Two sufficient conditions for rectifiable measures
M Badger, R Schul
Proceedings of the Amer. Math. Soc, 2014
332014
Analyst's traveling salesman theorems. A survey
R Schul
Contemporary Mathematics 432, 209, 2007
312007
The analyst's traveling salesman theorem in graph inverse limits
GC David, R Schul
arXiv preprint arXiv:1603.03077, 2016
232016
Bi-Lipschitz decomposition of Lipschitz functions into a metric space
R Schul
222009
A sharp necessary condition for rectifiable curves in metric spaces
GC David, R Schul
Revista Matemática Iberoamericana 37 (3), 1007-1044, 2020
192020
A quantitative metric differentiation theorem
J Azzam, R Schul
Proceedings of the American Mathematical Society 142 (4), 1351-1357, 2014
122014
How to take shortcuts in Euclidean space: making a given set into a short quasi‐convex set
J Azzam, R Schul
Proceedings of the London Mathematical Society 105 (2), 367-392, 2012
122012
Quantitative decompositions of Lipschitz mappings into metric spaces
G David, R Schul
Transactions of the American Mathematical Society, 2023
82023
Uniformly rectifiable metric spaces: Lipschitz images, Bi-Lateral Weak Geometric Lemma and Corona Decompositions
D Bate, M Hyde, R Schul
arXiv preprint arXiv:2306.12933, 2023
42023
The system can't perform the operation now. Try again later.
Articles 1–20